# SDR UALA2011122307079

- Difficulty date: December 22, 2011
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 72,119 hours, 27,069 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN MAIN DECK FLOOR CORROSION AT STA 365 BL 0 TO RBL 63.  MAJOR REPAIR ACCOMPLISHED.  ACCOMPLISHED UPPER CHORD SPLICE REPAIR REF EC-RA 5310-05427.  WORK ACCOMPLISHED ON SCAL NR 9955656.
